A note on double Laplace decomposition method for solving singular one dimensional pseudo thermo-elasticity coupled system

Volume 11, Issue 6, pp 864--876 http://dx.doi.org/10.22436/jnsa.011.06.12
Publication Date: May 03, 2018 Submission Date: June 04, 2017 Revision Date: January 10, 2018 Accteptance Date: January 12, 2018

Authors

Hassan Eltayeb - Mathematics Department, College of Science, King Saud University, P. O. Box 2455, Riyadh 11451, Saudi Arabia. Imed Bachar - Mathematics Department, College of Science, King Saud University, P. O. Box 2455, Riyadh 11451, Saudi Arabia.


Abstract

In this paper, Adomain decomposition method is reintroduced with double Laplace transform methods to obtain closed form solutions of linear and nonlinear singular one dimensional pseudo thermo-elasticity coupled system. The nonlinear terms can be easily handled by the use of Adomian polynomials. Furthermore, we illustrate our proposed methods by one example.


Keywords


MSC


References